# SDR 08FDEA03982

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION BETWEEN STA 1321 AND STA 1351, LBL 107.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-00.  FABBED NEW TRACK,  2 HAT SPLICES & 2 SPLICE PLATES IAW SRM 53-70-00.  ALODINED & PRIMED IAW SRM 51-21-01. INSTALLED NEW SECTION  IAW SRM 53-70-00.  REMOVED & RE-INSTALED GRILL MOUNT & DECOMPRESSION PANEL IAW SRM 51-31-01.
